# SDR CALA2013112593211

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 69,751 hours, 9,860 cycles
- Engine: Pwa PW4090
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 69
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE CASE COOL LPT RT ENG LPT CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL SAFE POSITION.  REPLACED NR 2 ENG TCC ACT.  IAW MM 75-24-05 PG401 & ACCOMPLISHED RIG IAW MM75-24-00 PG501.  ACCOMPLISHED TEST 3,6,&15 IAW MM71-00-00 PG501.  OPERATIONS & LEAK CHECKED OK.  NO EXISTING FAULTS NOTED.
